# SDR SWAA2023072773722

- Difficulty date: June 26, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 66,664 hours, 39,529 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193CL HAS SEVERAL FASTENERS HOLE ELONGATED.<[01] REPAIRED PANEL #193CL AT ELONGATED HOLES PER B737 SRM 51-70-04-2R-9 PARA 4.3. MATERIALS USED RESIN P/O#2011230; FABRIC P/O#1690463. APPLIED TOPCOAT ON PANEL 193CL REF B737 AMM 51-21-73-370-803; MATERIAL USED PO#1768107.;[02] VERIFIED STEP #1
